# SDR SWAA2015020436320

- Difficulty date: January 15, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER FITTING SUPPORT ANGLE BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
